# SDR FDEA200903301103

- Difficulty date: March 30, 2009
- Submitted: April 6, 2009
- Operation: Air carrier
- Aircraft: N588FE
- Make and model: Doug MD-11F
- Aircraft serial: 48490
- Aircraft time: 58,259 hours, 10,975 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Misrepaired
- Location: Nr 4 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

AGING INSPECTION, EXISTING REPAIR FOUND ON LT WING NR 4 SLAT LOWER SURFACE STA XOS= 602.  EXISTING REPAIR ON LT WING NR 4 SLAT LOWER SURFACE STA XOS=602 EVALUATED AND FOUND NOT IN ACCORDANCE WITH SRM REPAIR.  NR 4 SLAT ASSEMBLY REMOVED, REPLACED AND OPERATIONAL TEST CARRIED OUT AS PER AMM 27-80-30-4 REV 62, EO NR 1-5100-7-5001 A4 PT1.
